# SDR SIMA20160208003

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 38,895 hours, 35,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521878006
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & SCRATCH AT  FRAME & STRINGER 8R WITH 1 MISS-DRILLED HOLE IN STRINGER 8R.  PERFORMED PERMANENT REPAIR OF DENT, SCRATCH & MISS-DRILLED HOLE ON FRAME 75, STRINGER 8R IAW ERS-EM-53MR-1904.
